# SDR AALA202403201055

- Difficulty date: March 18, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 62,727 hours, 37,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3433
- Condition: Inoperative
- Location: Zone 200
- Part time: 65,468 hours, 29,971 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOPERATIVE EMERGENCY POWER SUPPLY UNIT ASSEMBLY 10WL AT FORWARD GALLEY AREA. REPLACED EMERGENCY POWER SUPPLY UNIT 10WL PER AMM 33-51-38-000-001-A.
